# SDR USAA920080469

- Difficulty date: February 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - RUDDER HINGE NR 4 FITTING WORN, VERTICAL STABILIZER STATION 2632/RIB 6.  REPLACED RUDDER HINGE NR 4 FITTING, VERTICAL STABILIZER STATION 2632/RIB 6 IAW A320 AMM 55-46-00.
